# SDR SWAA2020012240650

- Difficulty date: January 19, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 49,775 hours, 25,443 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Broken
- Location: R1 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE GIRT RELEASE LATCH BROKEN.      R&R SLIDE PER MM AND MT.
